# SDR DALA2025040702647

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N909DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64880
- Aircraft time: 19,765 hours, 7,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(LOG 6493726) AFTER GATE RETURN L1 DOOR SLIDE WAS NOT DISARMED AND DOOR WAS OPENED. SLIDE CAME OFF DOOR.PINNED SLIDE VALVE FOR SAFETY WIP 979058 REF B737 AMM 25-66.REMOVED & REPLACED L1 SLIDE IAW B737 AMDS TASK CARD 2560-4425.RII COMPLETED WITH.
